Previous |  Up |  Next


Title: A hereditarily infinite dimensional space (English)
Author: Bing, R. H.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 56-62
Category: math
MSC: 54.70
idZBL: Zbl 0162.54802
idMR: MR0233336
Date available: 2009-02-12T08:43:27Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_15.pdf 693.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo